Does the Pred Fort Eye Drop Drops cause headache?

 

 

Submitted by Anonymous (not verified) on Tue, 03/11/2014 - 11:59
Country
Jordan
Age
34
Gender
Female
Did you perform any surgery for the eyes?
No
Do you suffer from pre-existing illnesses in the eye?
No
Do you suffer from any diseases in the body?
No
Do you use any eye drops?
No
Do you use any eye drops?
No

Question

 

 

Hi,

I have a highly allergy at my eyes, and the mostly in the Left eye, i used Pred-mild but i didn't feel good then the Dr change it to Olopat Drop it was the same, then stopped and keep using Refresh Tears due to the dryness too (for a month) but itching and irritating get increased 2 days ago it became v. red the doctor gave me Pred-Fort Drop

I used it today but i have a headache then i remembered that i've use it once 2 years ago and i had the same headache (it's from the eyes part from the head).

Note : My left eye keep tearing due to dryness & allergy (i don't have a problem in my Sinusitis) I am looking forward to receive from you

Thank you

 

Answer

Thanks for your question

 

 

Pred forte eye drops can cause increase in intraocular pressure which can cause headache. I would recommend you to visit your eye doctor to measure the intraocular pressure.

 

More Questions